Alert archive / Louisiana / Tornado Warnings in 2011
Tornado Warning 58, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at May 13, 2011, 1:28 PM CDT for Jefferson Parish, Lafourche Parish, Plaquemines Parish, Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2011, 1:28 PM CDT (18:28 UTC)
- Expired
- May 13, 2011, 2:00 PM CDT
- In force
- 32 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
Counties Jefferson Parish, LA, Lafourche Parish, LA, Plaquemines Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2741 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
269 WFUS54 KLIX 131828 TORLIX LAC051-057-075-131900- /O.NEW.KLIX.TO.W.0058.110513T1828Z-110513T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NEW ORLEANS LA 128 PM CDT FRI MAY 13 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A * TORNADO WARNING FOR... CENTRAL JEFFERSON PARISH IN SOUTHEAST LOUISIANA... EAST CENTRAL LAFOURCHE PARISH IN SOUTHEAST LOUISIANA... NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA... * UNTIL 200 PM CDT * AT 124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHWEST OF LAFITTE...OR 12 MILES NORTHEAST OF CUT OFF...MOVING EAST AT 15 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BARATARIA PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 2974 8996 2953 8997 2954 9019 2972 9020 TIME...MOT...LOC 1828Z 267DEG 14KT 2963 9015 $$
1 follow-up statement
962 WWUS54 KLIX 131837 SVSLIX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 137 PM CDT FRI MAY 13 2011 LAC051-057-075-131900- /O.CON.KLIX.TO.W.0058.000000T0000Z-110513T1900Z/ LAFOURCHE LA-JEFFERSON LA-PLAQUEMINES LA- 137 PM CDT FRI MAY 13 2011 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR NORTHWESTERN PLAQUEMINES...CENTRAL JEFFERSON AND EAST CENTRAL LAFOURCHE PARISHES... AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED JUST SOUTH OF LAFITTE...OR 14 MILES NORTHEAST OF CUT OFF...MOVING EAST AT 15 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED PARISHES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 2974 8996 2953 8997 2954 9019 2972 9020 TIME...MOT...LOC 1836Z 267DEG 14KT 2963 9011 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at May 13, 3:37 AM CDT, 9 hours 51 minutes earlier.
Area forecast discussion, May 13, 3:37 AM CDT, 9 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS LA 337 AM CDT FRI MAY 13 2011 .SHORT TERM... AREA OF SH/TS MOVING THROUGH THIS MORNING HAS SOME IMPRESSIVE MESOSCALE FEATURES ASSOCIATED WITH IT. A WAKE LOW IS MOVING EAST WITH THE SYSTEM FORCING A 1015MB SFC HIGH OVER THE CENTRAL GULF TOWARD THE EAST. THE PRESS GRADIENT BETWEEN THESE TWO IS MAKING FOR SOME BRIEF STRONG WIND SPEEDS OF 30 TO 40 MPH. A FEW STRIKES OF LIGHTNING WILL ACCOMPANY SOME OF THE ACTIVITY AS WELL. THE ACTIVITY IS EXPECTED TO WEAKEN WITH TIME BUT THERE SHOULD BE ENOUGH INSTABILITY LEFT OVER TO PRODUCE SOME SH/TS OVER THE AREA TODAY ESPECIALLY AS A STRONG VORT MOVE THROUGH. WILL KEEP POP LEVELS CLOSE TO THE PREVIOUS PACKAGE. THE WINDS WOULD BE NEGOTIABLE IF WE COULD JUST GET SOME OF THE WET STUFF IN HERE. NOT LOOKING FOR ANY ONE TS TO EXHIBIT SEVERE CHARACTERISTICS...BUT THAT IS NOT TO SAY THAT ANY PARTICULAR CELL COULDN'T BECOME STRONG ENOUGH TO PRODUCE SMALL HAIL AND WINDS OF 40 TO 50 MPH. THE COLD FRONT SHOULD MAKE ITS WAY INTO THE AREA BY MIDNIGHT TONIGHT AND EXIT THE AREA BY 10AM SAT. SOME COOLER TEMPS AND DRY AIR WILL FILTER IN BEHIND THE FRONT. AS AN UPPER LOW GETS CUT OFF AND MEANDERS TO THE NE OF OUR AREA...IT SHOULD PROVIDE FOR A FEW REINFORCING SHOTS OF COOL AIR THAT WILL LAST US INTO THE FIRST OF NEXT WEEK. OTHERWISE...RELATIVELY DRY CONDITIONS ARE EXPECTED UNTIL A STRONG SYSTEM CRANKS UP OVER THE TEXAS/OKLAHOMA AREA AND MOVES A STRONG COLD FRONT INTO THE AREA BY NEXT WEEKEND. THIS WILL BE WATCHED CLOSELY OVER THE NEXT SEVERAL DAYS FOR THE POSSIBILITY OF SEVERE WX. && .AVIATION... CONSIDERABLE CLOUD COVER MOSTLY AT ANVIL LEVELS FROM ONGOING CONVECTION OFF THE LOUISIANA COAST BUT WITH SOME MVFR MARINE LAYER DECKS ADVANCING INLAND. A BKN-OVC CEILING SHOULD PREVAIL MUCH OF THE DAY LIFTING TO VFR LEVELS NEAR 16-17Z. CONVECTION IS EXPECTED TO DEVELOP SHORTLY AFTER SUNRISE IN RESPONSE TO STRONG VORTICITY FEATURE PASSING THROUGH THEN SOME FRONTAL FORCING DURING DAYTIME HEATING AFTER 18Z TO REQUIRE AT LEAST TEMPO GROUP. WIND SHIFT FROM WEST TO EAST AFTER 00Z WITH VFR CEILINGS OVERNIGHT. 24/RR && .MARINE... FRONTAL PASSAGE ACROSS THE GULF WATERS SATURDAY MORNING WILL BRING AN INCREASE TO MODERATE LEVELS AND SEAS BUILDING TO 4 FEET IN OUTER WATERS INTO SUNDAY. A RE-ENFORCEMENT WITH COLD AIR ADVECTION MAY PROMPT SMALL CRAFT ADVISORIES FOR AREAS EAST OF THE MS RIVER MONDAY NIGHT INTO EARLY TUESDAY MORNING. 24/RR && .PRELIMINARY POINT TEMPS/POPS... MCB 87 62 79 54 / 60 30 10 10 BTR 87 65 80 56 / 60 30 10 10 ASD 83 68 81 56 / 60 30 10 10 MSY 85 71 81 61 / 60 30 10 10 GPT 81 70 81 57 / 50 30 10 10 PQL 84 67 81 56 / 50 30 10 10 && .LIX WATCHES/WARNINGS/ADVISORIES... LA...NONE. GM...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 13, 11:07 AM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1107 AM CDT FRI MAY 13 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-141615- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1107 AM CDT FRI MAY 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. ..DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS THE REGION THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. A FEW THUNDERSTORMS COULD BE STRONG TO LOCALLY SEVERE PRODUCING GUSTY WINDS OF 40 TO 50 MPH...DIME TO NICKEL SIZE HAIL...CLOUD TO GROUND LIGHTNING ...AND BRIEF HEAVY RAIN. THUNDERSTORM ACTIVITY WILL DIMINISH LATE THIS EVENING. THE MISSISSIPPI AND ATCHAFALAYA RIVERS REMAIN ABOVE FLOOD STAGE AT SEVERAL FORECAST POINTS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOOD WARNINGS ARE IN EFFECT FOR SEVERAL POINTS ALONG THE MISSISSIPPI AND ATCHAFALAYA RIVERS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT REPORTS OF SEVERE WEATHER SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, May 13, 9:25 AM CDT, 4 hours 3 minutes before
LAZ062-064-131530- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 925 AM CDT FRI MAY 13 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ORLEANS PARISH... ST. BERNARD PARISH... AT 922 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR CHALMETTE...MOVING NORTHEAST AT 15 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...EAST NEW ORLEANS AND LAKE CATHERINE THE PRIMARY THREAT FROM THIS STORM IS WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, May 13, 11:32 AM CDT, 1 hour 56 minutes before
LAZ057>060-131730- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1132 AM CDT FRI MAY 13 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. JAMES PARISH... ST. JOHN THE BAPTIST PARISH...ST. CHARLES PARISH...LAFOURCHE PARISH... AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES NORTHEAST OF THIBODAUX...OR ABOUT 16 MILES WEST OF DES ALLEMANDS...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...DES ALLEMANDS...BOUTTE...HAHNVILLE...NORCO...NEW SARPY AND DESTREHAN THE PRIMARY THREATS FROM THIS STORM ARE PEA TO DIME SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, May 13, 11:59 AM CDT, 1 hour 29 minutes before
LAZ059>061-131800- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1159 AM CDT FRI MAY 13 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING ST. CHARLES PARISH...LAFOURCHE PARISH...JEFFERSON PARISH... AT 1156 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF LAROSE...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT MAINLY AREAS SOUTH AND EAST OF DES ALLEMANDS IN ST. CHARLES PARISH. THE PRIMARY THREATS FROM THIS STORM ARE PEA TO DIME SIZE HAIL AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.
Special weather statement, May 13, 1:02 PM CDT, 26 minutes before
LAZ037>039-MSZ069-070-131900- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 102 PM CDT FRI MAY 13 2011 ...STRONG THUNDERSTORM NEARLY STATIONARY AFFECTING AMITE COUNTY...ST. HELENA PARISH...PIKE COUNTY...WASHINGTON PARISH...TANGIPAHOA PARISH... AT 101 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF AMITE...OR ABOUT 9 MILES SOUTHEAST OF KENTWOOD. THE THUNDERSTORM WAS MOVING AT 5 MPH TO THE EAST. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MCCOMB AIRPORT...MOUNT HERMAN...KENTWOOD...OSYKA...MAGNOLIA AND GILLSBERG THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. BANNAN
Special weather statement, May 13, 1:11 PM CDT, 17 minutes before
LAZ038-050-131915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 111 PM CDT FRI MAY 13 2011 ...STRONG THUNDERSTORM MOVING NORTHEAST AFFECTING LIVINGSTON PARISH...TANGIPAHOA PARISH... AT 110 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF HAMMOND...OR ABOUT OVER KILLIAN...MOVING NORTHEAST AT 20 MPH. THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SPRINGFIELD...PONCHATOULA...HAMMOND AND ROBERT THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. BANNAN
Special weather statement, May 13, 1:19 PM CDT, 9 minutes before
LAZ061-063-064-068-069-131915- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 119 PM CDT FRI MAY 13 2011 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING JEFFERSON PARISH...PLAQUEMINES PARISH...ST. BERNARD PARISH... AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST OF BELLE CHASSE TO 14 MILES SOUTHWEST OF PORT SULPHUR... MOVING EAST AT 20 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... MYRTLE GROVE...POINTE A LA HACHE...PORT SULPHUR AND EMPIRE THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO DIME SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 12:12 PM CDT | Special Marine Warning | LIX | 63 min | |
| May 13, 12:29 PM CDT | Special Marine Warning | LIX | 61 min | |
| May 13, 1:04 PM CDT | Special Marine Warning | LIX | 26 min | |
| May 13, 1:13 PM CDT | Special Marine Warning | LIX | 32 min | |
| May 13, 1:32 PM CDT | Special Marine Warning | LIX | 28 min | |
| May 13, 1:50 PM CDT | Tornado Warning | LIX | Jefferson, Plaquemines | 25 min |
| May 13, 2:07 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Washington | 53 min |
| May 13, 2:17 PM CDT | Tornado Warning | LIX | Plaquemines | 28 min |
| May 13, 2:33 PM CDT | Tornado Warning | LIX | Plaquemines | 27 min |
| May 13, 2:38 PM CDT | Special Marine Warning | LIX | 82 min | |
| May 13, 3:36 PM CDT | Special Marine Warning | LIX | 54 min | |
| May 13, 3:43 PM CDT | Special Marine Warning | LIX | 92 min |
Nearby
Tornado Warnings in Louisiana, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.